# SDR COMA0060983

- Difficulty date: December 2, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 12,744 hours, 12,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LEAKS DURING PRESURIZATION.  RECONTOURED ADHESIVE FILLER AT PREVIOUS REPAIR ON PAX DOOR SEAL STRIKER FS 349 IAW REO 601R-52-11-008 REV B.
